# SDR WVER2014091000004

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 15024
- Aircraft time: 25,218 hours, 20,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 918
- Part time: 25,218 hours, 209,167 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT BS 918.5 STRINGER 26 AND 27 LEFT HAS A GOUGE IN THE SKIN APPROXIMATELY .018 DEEP.
